# SDR CALA2025032000493

- Difficulty date: March 17, 2025
- Submitted: March 20, 2025
- Operation: Air carrier
- Aircraft: N76502
- Make and model: Boeing 737824
- Aircraft serial: 31603
- Aircraft time: 57,724 hours, 21,724 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RH OVERWING ESCAPE GROUND ILLUMINATION LIGHT IS INOP. SUPPORT TASK NSA EMX NR 00178REMOVED BATTERY PACK M1672 P/N - AD-D717-01-100 S/N - 181487 IAW B737-800 AMM 33-51-06. INSTALLED SERVICEABLE BATTERY PACK P/N-AD-D717-01-100 S/N-267257, R/H OVERWING ESCAPE GROUND ILLUMINATION LIGHT OPS CHECK GOOD IAW B737-800 AMM 33-51-06.
